# SDR CALA2025092909394

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 80,061 hours, 30,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Corroded
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT ENTRY LIGHT ILLUMINATED ON CLIMB. FLIGHT CREW REPORTS NO PRESSURIZATION LOSS .  INDICATION ONLY.  GRD  OPERATION 2 DOOR AFT NO DEFECTS NOTED, SPOKE TO CREW HAD NO PRESSURIZATION ISSUE NOTED INSPECTED DOOR AREA NO DEFECTS NOTED, COMPLIED MEL 5203B. INSPECTION ON L2 AFT SERVICE DOOR SENSOR ASSEMBLY SHOW THE PLUNGER SHIM TO BE RUSTY AND DOES NOT FULLY FLUSH ON CONTACT.  ADJUSTED L2 AFT GALLEY ENTRY DOOR OPEN CLOSE SENSOR REF AMM TASK 52-71-11-820-801, SENSOR WITHIN SPEC. INDICATOR ILLUMINATES AS INTENDED, RETURNED AC TO SERVICE
